Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 4, Pages 713–729 (Mi tvp5183)  

This article is cited in 2 scientific papers (total in 2 papers)

Sequential testing of two hypotheses for a stationary Ornstein–Uhlenbeck process

D. I. Lisovskii, A. N. Shiryaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: The present paper is concerned with the conditionally extremal settings of the sequential testing problem of two simple hypotheses about a parameter responsible for the local return rate of a stationary Ornstein–Uhlenbeck process to its mean value. Minimization of the Kullback–Leibler divergence is considered as an optimality test. An asymptotically optimal scheme is put forward, first, in the case when the error probabilities of the first and the second kind tend to zero, and, second, in the case when the tested parameters go off to infinity but the distance between them is fixed.

Keywords: sequential analysis, hypothesis testing, variational statement, fixed error probability formulation, conditionally extremal settings, SPRT, stationary Ornstein–Uhlenbeck process.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
This work was supported by the Russian Science Foundation (grant 14-21-00162).


DOI: https://doi.org/10.4213/tvp5183

Full text: PDF file (497 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:4, 580–593

Bibliographic databases:

Received: 20.12.2017
Revised: 25.05.2018
Accepted:21.06.2018

Citation: D. I. Lisovskii, A. N. Shiryaev, “Sequential testing of two hypotheses for a stationary Ornstein–Uhlenbeck process”, Teor. Veroyatnost. i Primenen., 63:4 (2018), 713–729; Theory Probab. Appl., 63:4 (2019), 580–593

Citation in format AMSBIB
\Bibitem{LisShi18}
\by D.~I.~Lisovskii, A.~N.~Shiryaev
\paper Sequential testing of two hypotheses for a stationary Ornstein--Uhlenbeck process
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 4
\pages 713--729
\mathnet{http://mi.mathnet.ru/tvp5183}
\crossref{https://doi.org/10.4213/tvp5183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3869628}
\elib{https://elibrary.ru/item.asp?id=36361409}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 4
\pages 580--593
\crossref{https://doi.org/10.1137/S0040585X97T98926X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457756800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064660196}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5183
  • https://doi.org/10.4213/tvp5183
  • http://mi.mathnet.ru/eng/tvp/v63/i4/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Abstracts of talks given at the 3rd International Conference on Stochastic Methods”, Theory Probab. Appl., 64:1 (2019), 124–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. Ankirchner, M. Klein, “Bayesian sequential testing with expectation constraints”, ESAIM-Control OPtim. Calc. Var., 26 (2020), 51  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:242
    References:9
    First page:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021